# SDR SIMA20250818002

- Difficulty date: August 18, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N250NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000635
- Aircraft time: 21,987 hours, 14,773 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER SEAT TRACK BEAM CORRODED BETWEEN FR 84/85, JUST AFT OF TRACK. (MAJOR REPAIR) (LEVEL 2 CORROSION). ACCOMPLISHED REPAIR ON RH LOWER SEAT TRACK BETWEEN FR 84/85 AFT OF THE SEAT TRACK IAW ERJ 175 SRM 53-23-10 RE04
